# SDR AALA202506268867

- Difficulty date: June 22, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 40,062 hours, 17,375 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500
- Component: Flap, Boeing
- Component part number: 113A370025
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING, OUTBOARD AFT FLAP, STARTING AT INBOARD TRAILING EDGE,T HE LOWER SKIN SURFACE IS DELAMINATED. REPLACED LEFT WING OUTBOARD AFT TRAILING EDGE FLAP IAW AMM 27-50-00.
